# SDR DL72W010349

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Component: Door Beam, 507945103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, THE FWD ENTRY DOOR WAS FOUND CRACKED AROUND THE UPPER LATCH CUTOUT.  REPAIR PER ER/A 401383-14.
